Wednesday, 11 February 2009

Gyno


*Runs around singing and dancing*
I have Gyno on Friday I have gyno on Friday I have GYNO on FRIDAY!!

Yes yes I'm happy because if you have been reading this blog for a while you would know the hell I've been going through with my Pmdd's and this Friday I will be given a SOLUTION!!! Now there is a problem the doc has given me 3 solutions and I have to choose which one I want.

1. The pill
2. Oestrogen patches
3. GnRH (a monthly injection)

I tried the pill once (Yasmin) and it drove me insane it made my temper a thousand times worse :/ The patches I don't know much about and as for the injection it will stop my cycle for about a year or so, the thought of not getting the monthly bitch sounds like heaven but it has horrible side effects :/

So heeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeeelp! Anyone that has info whether you're married and using the pill recommend any, single and on similar medications, a dude with a wife or gf that's going through similar crap or our local blogging doctors any damn information would be appreciated to help me decide..

Oh feel free to comment under anonymous.. as long as I get the info I honestly don't care who gave it.. Your help is very much appreciated..

29 comments:

zwena said...

i help i help

zwena said...

laaaaaaaaaaaaaaaa ana ANONY :@

zwena said...

lloool khal agra :P

zwena said...

oh ok i cant help :\


enzain shino el side effects?


walla madre .. bs ana bad3eelech allah ay36eech el se7a wel3afya :D

Aurous said...

how bad are the side effects?

zwena said...

ya rabyyy i love it when im first :D

chethy e7saas jameel esmela 3alee (A) :P

FourMe said...

anony/zaawi:
hehe no that's more like it..
thanx :*
==

aurous:
of which?

Ms. D said...

egolich my kiss twakher el bala kila :*

moi said...

i used yasmin for a year,we3 we3 , i gained weight and my temper became even worse;\,after that i had a surgery, *removing glands surgery* because i had been bleeding for a whole month;\, now a5eth the enjection every month, i HIGHLY recommend the enjection!

Delicately Realistic said...

Hmmmm.....theyre all hormones so they probably all have similar side effects.

In medicine we always take a step wise approach when it comes to management.

We start with the simpler things, and if they dont work we move on to more complex things like invasive procedures or stronger drugs etc.

In ur case I would go for the pill first, then the patches and as a last resort the injection, not having ur period for a year seems a little drastic to me.

I dont know much about different brands of OCPs. From what ive heard from my married friends that different brands have different side-effects, some people tolerate different drugs. Meaning a drug that makes me have nausea and vomiting might not do the same for u, it may cause depression, or not give u any side effects. I hear its trial and error with OCPs, until u find the one that suits u.

So give it a try. Or try the patches, theyre the same drugs but in different concentrations delivered to ur body in a different route, thats all.

But im no OBGYN so have a good sit down with ur dr and ask her everything on ur mind !!

S E 7 E N said...

walla yimda7oon 3asal il 3iwayid :P

ĐǻñĎõøðñ said...

lol @ se7en =D

tha7akny lol ;)


anywayz, i wish i could help, bs i do gyne next year...i could give you an answer then =\

Livingmylife said...

hmm.. since i didnt know what Pmdd was i googled it .. o sheft this .. scroll down to treatments ..

http://en.wikipedia.org/wiki/Premenstrual_dysphoric_disorder

hope it helps and get well soon!;*

Xxo

Almost Twilight said...

salamtich

get well soon

Anonymous said...

If you decide to go for the pill, try "Diane 35". You may have to switch brands a couple of times until you find what suits you best.

Cooookies said...

I personally think that its better that u go for the pills/patches.. even though from friends experiences it didnt do them much good but still matadren yimkin it turns out well with u ..

P.S the yasmin pill. I dont wana freak u out but None of the ppl that use it ever recommended it, way too many side effects compared to its benefits..

PaLoMiNo said...

ya36eeech il 3afiaa DR

wansteeny bel ejaabaa :* 7asyt u answered eb thameeer :*

7adch cute DR:)

FourMe U tried just one pill sa7??? I agree with anonymous, change brands till u find what suits u...

7ayaty ma tshoofen shar inshalla :*

..::Amu::.. said...

Hope you get well soon!

Fastidious Babe said...

hmm... well studies have shown that ur diet can affect the degree of PMS.. so try that first..


u might need a hormone work up if u have other symptoms..


As for different OCP's.. i tried dian and yasmeen.. they are all fairly the same.. but my friends say dian is better.. it depends really..


and u might have given up on yasmeen early, cuz u need to be on the pill for 2-3 months to see how the hormones work with u..



hope ur appointment went well! x

Anonymous said...

why dont u use another method?

IUCD mathalan?

less side effects o maby3athbech..


ask ur dr :)

Shoush said...

Am no doc, but I think u shud try the patch before the injection. Wat r the side effects of the patch anyway?

Oranjina fadidra said...

6ahoooor inshalla, ma fech ila il3afyaa ta3withai min ibless o adweyat ilajanib o shrbay maay ma8rii

FourMe said...

ms d:
ana khabra bosat el7abeeb ely tashfy :p
==

moi:
my temper went insane with it! I hated it..bs don't you feel like you're about to explode as a result of not getting it? after I stopped yasmin i didnt get it for 45 days n i felt like exploding !
==

dr:
thanx babe for that :* I know they have different side effects that's why I was hoping there was something that doesn't have much horrible effects like yasmin..

Will see what doc recommends even though he basically told me its my choice :/
==

se7en:
estree7 :p
==

dooona:
one more year of pmdd means me literally shooting myself in the face with a 9mm :D
==

liv:
its a horrible horrible type of pms.. thanx babe :*

FourMe said...

almost twilight:
alah ysalmich dear thank you..
==


anonymous:
they say diane causes hair loss w ana bdoon shay sha3ry ey7itt ya3ni mo nag9a :/
==

coookies:
all the pills have side effects bs am lookin for one with a bit less.. I won't use it again it was really bad with me..
==

palomino:
dude hathy elmoshkila mafeeny at7mal ajarib different kinds .. boghait anatif 3omry when i was on yasmin wayed ta3abny more then the pmdd eb alf mara! thanx hun :*
==

amu:
thanx mate..
==

fb:
did the work up and its not caused by diet.. on top of that i have cysts on one of the ovaries etc.. and its the pmdd and God knows what else..

i wouldn't be able to tolerate yasmin again.. maybe i'll try Diane..
==

anonymous:
Can't use iucd's.. doc suggested that as well but seeing I'm still a virgin its not an option.. plus I would never allow such thing in my body.. idea of it freaks me out
==

shoush:
similar to the pills but I dunno much.. will ask 2mrw.. still having it stuck on me 24/7 till God knows when and changing it often is a bit annoying..

injection is really last resort..
==

oran fad:
shfeech galbtaay yadaa? :p
I wish it was that simple..
==
==

Gone Bonkers. said...

can't be of help ... but my prayers are with you w Allah ysahilha 3alaich 7abebty :**

Missy said...

chocolate? ;p lol

Is it that bad? she9eer fech y3ne? :\

Squirreliya said...

lel asaf i have no idea.. hope u get well sooon ;*

On-The-Rocks said...

i dont know what your case and what caused it bas la tismi3een kalam google oor a7ad that has been through the same case, the best thing is to visit a doctor in a private clinic,, oo ma tshoofeen shar inshalla

Nani_37 said...

what worked for others might not work for you and vice versa. Be sure to tell your doctor everything, even the insignificant details, because they do matter.

But as a generalization, injections are really good because the chances of error are less. As for the pills, we're only human, and you might forget to take one on time. And i wouldn't recommend the patches, because they might come off without you feeling it, and it's back to square one.

Hope you feel better soon :)